Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 609425, 18 pages
http://dx.doi.org/10.1155/2008/609425
Research Article

One-Dimensional Hurwitz Spaces, Modular Curves, and Real Forms of Belyi Meromorphic Functions

1Departamento de Matemáticas, Facultad de Ciencias, Universidad Nacional de Educación a Distancia (UNED), Senda del rey, 9, 28040 Madrid, Spain
2Matematiska Institutionen, Linköpings Universitet, 581 83 Linköping, Sweden
3Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Avenida Vicuña Mackenna 4860, Santiago, Chile

Received 9 June 2008; Accepted 13 October 2008

Academic Editor: Heinrich Begehr

Copyright © 2008 Antonio F. Costa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Antonio F. Costa, Milagros Izquierdo, and Gonzalo Riera, “One-Dimensional Hurwitz Spaces, Modular Curves, and Real Forms of Belyi Meromorphic Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 609425, 18 pages, 2008. https://doi.org/10.1155/2008/609425.